MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181450
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual and microscopic inspection, it was observed that the subject device was returned without the transport hoop.The coil delivery wire was seen to be kinked/bent.The main coil was found to be detached/separated from the delivery wire.The main coil was not returned.Functional inspection couldn't be performed due to the condition of the returned device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.During analysis, the coil delivery wire was noted to be kinked, and the main coil was found to be detached/separated from the delivery wire.An assignable cause of procedural factors will be assigned to the as reported codes main coil stretched and coil in catheter friction and also analyzed code main coil prematurely detached separated during use as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the as analyzed coil delivery wire kinked/bent since it is most likely that this damage occurred due to handling of delivery wire during the clinical procedure.
 
Event or Problem Description
It was reported that distal end of the subject coil got stretched and resistance was encountered advancing the subject coil in the microcatheter.The subject coil was returned for analysis and the device investigation revealed that the subject main coil was found to be detached/separated from the delivery wire during use.

Brand Name
TARGET XXL 360 14MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21169436
Report Number3008881809-2025-00041
Device Sequence Number4336448
Product Code HCG
UDI-Device Identifier07613327128383
UDI-Public(01)07613327128383(17)260729(10)24446513
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Catalogue NumberM0036181450
Device Lot Number24446513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARRY LEON MICROCATHETER (T&M).
Patient SexPrefer Not To Disclose